# SDR DXTA2022020456200

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 759 hours, 503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION THE EMERGENCY EXIT LIGHT ABOVE THE CABIN ENTRY DOOR IS STILL ILLUMINATED AS WELL AS THE TWO RED EXIT LIGHTS BELOW THE CABIN DOOR. ALL OTHER EMERGENCY LIGHTS ARE NOT ILLUMINATED. // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND FOUND THE EMERGENCY LIGHT SWITCH IN THE "ON" POSITION. TURNED EMERGENCY LIGHTS OFF, STARTED APU, AND PLACED SWITCH IN THE "ARM" POSTION TO CHARGE THE EMERGENCY LIGHT BATTERIES. AIRCRAFT REMAINED IN THIS CONFIGURATION FOR THE DURATION OF THE MAINTENANCE CHECK. ONCE CHECK WAS COMPLETE, PLACED SWITCH IN
THE OFF POSITION. NO FURTHER DEFECTS NOTED. ALL WORK IAW CE-680A AMM 33-50-00
